Author = Soltanian, F
Number of Articles: 2
1. A Numerical Approach for Fractional Optimal Control Problems by Using Ritz Approximation

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 67-73

A. Ramezanpour; P. Reihani; J. Vahidi; F. Soltanian


2. Solving The Optimal Control Problems Using Homotopy Perturbation Transform Method

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 25-38

M. Alipour; F. Soltanian; J. Vahidi; S. Ghasempour